# SDR SWAA2017111317762

- Difficulty date: October 20, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 61,814 hours, 36,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR Z ANGLE CORRODED BETWEEN BS 500 TO BS 500D, RBL 23. R&R Z ANGLE IAW SRM & DWG.
